# SDR P5CA2017050600114

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG  NOSE COWL EXTERIOR SKIN AFT OF NOSE COWL LIP FOUND EROSION CIRCUMFERENTIALLY.  NR 1 NOSE COWL EXTERIOR SKIN AFT OF NOSE COWL LIP REPAIRED IAW SRM 54-12-01-2R-11 REPAIR 11, REV 104, AND PAINTED IAW  AMM 51-21-10, REV 120.
